# SDR FDEA202405140664

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO BARRIER NET LEFT HAND SUPPORT YOKE AT STATION 535 LONGERON   LONGERON 19 - LEFT EXISTING REPAIR OUTER ANGLE FOUND CHAFFED. MAIN DECK AT EXISTING REPAIR AT LEFT HAND FRAME STATION 535 LONGERON 19 LEFT   CHAFED OUTER REPAIR ANGLE REMOVED AND REPAIRED AS PER MD-11 SRM 53-20-07-2R   FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
